Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/12971


Title: Parameter Risks of Surplus Management under a Stochastic Process
Authors: 王儷玲;曾郁仁
Date: 2003-04
Issue Date: 2008-12-08 11:05:58 (UTC+8)
Relation: 財務金融學刊,11(1),95-115
Data Type: article
Appears in Collections:[風險管理與保險學系 ] 期刊論文

Files in This Item:

File Description SizeFormat
1114f.pdf84KbAdobe PDF1704View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing